# SDR SWAA2023121320883

- Difficulty date: November 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE AUXILIARY TRACK LOCATED SLAT 8 RT WING 2023-689361<[01] REPLACED ANGLE LOCATED INBOARD AUXILIARY SLAT TRACK SLAT 8 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 114A5010 SHEET:8 REV:D AND TOOK MEASURE OF CRACK; MEASURE IS L= 1.931 '; TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N:A21147761 ; DUE DATE: 12-MAR-2023;[02] CORRECTED STEP 1. REPLACED ANGLE LOCATED INBOARD AUXILIARY SLAT TRACK SLAT 8 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 114A5010 SHEET:8 REV:D AND TOOK MEASURE OF CRACK; MEASURE IS L= 1.931 '; TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N:A21147761 ; DUE DATE: 12-MAR-2024;[03] CORRECTED STEP 2. REPLACED ANGLE LOCATED INBOARD AUXILIARY SLAT TRACK SLAT 8 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 114A5010 SHEET:8 REV:D AND TOOK MEASURE OF CRACK; MEASURE IS L= 1.931 '; TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N:A21147761 ; DUE DATE: 12-MAR-24;[04] REPLACED ANGLE LOCATED INBOARD AUXILIARY SLAT TRACK SLAT 8 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 114A5010 SHEET:8 REV:D AND TOOK MEASURE OF CRACK; MEASURE IS L= 1.931 '; TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N:A21147761 ; DUE DATE: 12-MAR-24
